Sign in to follow this  
Followers 0

HGH and the swelling of the hands and feet

9 posts in this topic

Posted

hi guys have a quick question for you, i've been using HGH ansamone 4iu (everyday) and 2 shots of testex a week for the past month now and i am experiencing swelling in the hands and in the feet has anyone experienced this?? And how can i possibly resolve this, thanks guys.

Share this post


Link to post
Share on other sites

Posted

Swelling or pain mate?

If its pain, then lower your GH dosage.

If its swelling, then its more than likely water in the joints from the testex.

Run some nolva or arimidex to help with the water.

Share this post


Link to post
Share on other sites

Posted

its mainly swelling dude, but I have been experiencing a little bit of pain as well, what I’ll try doing is raising the dosage of nolva to 20mg as I’m only using 10mg currently, and I’ll decrease the dosage of the HGH to 4iu every other day rather then 4iu everyday. Thanks for the extremely fast reply kindly appreciated

Share this post


Link to post
Share on other sites

Posted

Yeah, up the nolva to 20mg mate.

Also, try just shooting GH on the days that you train.

Thats what im doing at the moment, 5iu before bed on the days that I train - seeing good results from it.

Share this post


Link to post
Share on other sites

Posted

i've been using the GH for a month now and will be finishing the course in June, i'll try shooting on the days i train to see what type of result i get, thanks again.

Share this post


Link to post
Share on other sites

Posted

Nolvadex will do nothing for swelling caused by GH if the pain is getting to be unbearable then lower the dose to 2iu's then increase after a few weeks...

Share this post


Link to post
Share on other sites

Posted

When I read your post sorry to laugh but **** I did couldnt imagine anything funnier than havin swollen hands a feet at the gym LOL nasty stuff!

Good luck with that swelling issue :)

Share this post


Link to post
Share on other sites

Posted

Nolvadex will do nothing for swelling caused by GH if the pain is getting to be unbearable then lower the dose to 2iu's then increase after a few weeks...

No, it wont help it if the swelling is caused from GH

I meant to use nolva if it was swelling from water from the test.

Share this post


Link to post
Share on other sites

Posted

my friend gets bad ankle swelling from gh

its reasonably common

do as scarborough advises

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0